# SDR DALA2016092606838

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 77,308 hours, 59,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND LT AND RT EXTERIOR LIGHTS INOPERATIVE.  R & R B5-49 EXT EMERGENCY BATTERY PACK AND BATTERY IAW AMM 33-53. EXTERIOR EMERGENCY LIGHTS.  CHECK NORMAL IAW AMM 33-53.  ACFT OK FOR SERVICE.
